# SDR ASAA0843453

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654645262A
- Part serial: MA5007
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LOWER SURFACE HAS MULTIPLE DENTS IN 6 LOCATIONS.  PREPPED 6 AREAS FOR REPAIRS FABBED 6 DOUBLERS AND BONDED REPAIRS IAW B737 400 SRM 51-70-10 REPAIR 2.  NOTE THE 2 REPAIRS ON THE INBOAR END HAVE THE SAME DIMENSIONS WBL 87.75 92.25 ABOVE AND BELOW THE BULB SEAL.
